# SDR SWIA201440132

- Difficulty date: November 13, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5240 · Service Doors
- Part: Conduit
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDUIT ON SERVICE DOOR BROKEN,  REPAIRED THE CONDUIT IAW REO.
